MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sodium and chloride electrode lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium electrode and chloride electrode results from the cobas 4000 c311 stand alone system for three patients.Patient 1's initial sodium result with a plasma sample was 117 mmol/l, and the repeat result was 132 mmol/l.Patient 2's initial sodium result with a serum sample was 290 mmol/l, and the repeat result was 134 mmol/l.The initial chloride result was 124.5 mmol/l, and the repeat result was 102.2 mmol/l.Patient 3's initial sodium result on (b)(6) 2026 with a plasma sample was 198 mmol/l, and the repeat result was 131 mmol/l.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25027973
Report Number1823260-2026-01687
Device Sequence Number10261119
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale